# SDR DALA1148313115

- Difficulty date: August 16, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 31,182 hours, 15,993 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 1 SLAT TRACK CLOSING PLATE CHAFING W/SLAT INNER SKIN.  BLENDED OUT DAMAGE PER A319 SRM 51-73-00.  ACCOMP DVI PER NTM 51-90-00 NO DISCREPANCIES NOTED.  ACCOMP HFEC PER NTM 51-10-08 NO DISCREPANCIES NOTED.  ACCOMP WORK PER ATTACHED REPAIR DWG R574-60282 BLENDED AREA L=3.5" W=.250 D=.020 ORIG.080 ID REPAIR AS ENG APPROVED AND PERMANENT.  COMPLIED WITH FINAL ERA 494422-14 SECT I REV O  STEPS 1-9.
